# SDR IPXA2025082800037

- Difficulty date: July 20, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A53278473200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  MDC, BTW FR 78 AND FR 79, Y2127.5, Z PROFILE WITH CRACK COMPLIED WITH ACCOMPLISH PERMANENT REPAIR IN ACCORDANCE WITH EO-94651-REQ1 AND VT-MAE EA 300-5318-27-A4088, REV. -.
